Write a review

Got Injected with Sculptra to Make my Cheeks Less Empty Looking a Little

2009 got Sculptra a little below my cheek bones...

2009 got Sculptra a little below my cheek bones for my cheeks were a little flask we can say.
On left side like a pea size bump and right side small red kidney bean type size bump. This has been there all the time since but that is
a result of my collagene working so hey there it was good.

Well April 11 2013 took blue pills for cold soar that I had on my left side of nostril. It was intoleratable to much burning & wanting to scratch.
That is a first because usually when I get a cold soar its on the side of my mouth. and I use Zovirax cream and I'm good.
But for my nose needed to take those pills. (Valacyclovir ) Its in french though. French were I live

Well now my bumps are more see-able per say. and my skin is a little red. Maybe cause I'm just looking all the time and perplext.
So, whent to see the doctor who did the injections. He's not my family doctor he's a cosmetics doctor that does stuff like botox etc.. Not surgery's etc.
He was baffled and needs to call Aventis/Dermik there the Sculptra producers. He will come back to me on friday with info. He suggested injecting small doses of steroids to reduce the collagen. etc.

I'm scaired to be played in the face. Would rather do something with someone that has done this to a patient. And read up on it and saw Dr. Minas Constantinides and read up. Feel more comfortable with someone that knows what to do. But then he's all the way in N.Y.

Saw my family doctor this afternoon she reffered my to see a plastic chirgeon and I do have an appointment april 30 for a consult.
but if he doesn't know about Sculptra well I'm scared that if he removes it it will be like just taking a kiss off or something I want to make
shure that it is not dangerous to make it grow more etc now Im just guessing I aint no doctor... Ok May 1 saw the P.S. said he would not touch that reffered me to go see a college of his. She's a dermatologist. Well she explained to me to deal with the doctor that did the injections and that he should contact the company and together find a solution.
But she also said if I were a member of her family I wouldn't touch it. She suggested taking allergie pills for a couple of weeks you know the over the counter ones. I took Claritin 24 hours. it's Loratadine 10 mg. Well excatly this morning the puffiness is gone... :) hurray.
I still have my bumps pea size bump left side and right side small red kidney bean type size bump On the lower size of my cheek bones. This has been there all the time since my injections in 2009 but that is a result of my collagene working.

Or at the least is there anyone that can say eventually the Sculptra disappears, goes away totally.
For I would feel much better if it was all out in the most safest matter.

got a type of steroid injected in my lumps. May 22, 2013

Well got the injections of steroids May 22 still have a little bruissing but the lumps are smaller but still there. When mention subscission to my doctor. He took the needle going in the lumps a bit back and forth with injection of a type of steroids also to diminish the lumps ? That's what I got so far. I will wait 4 weeks to see my Doctor again.
Was this review helpful? 2 others found this helpful

Comments (2)

I had been interested in having Sculptra to help uplift my cheek/lower eye area. Last year however I developed immune system disorders caused by my silver metal amalgam fillings & gold crown mix and am improving since having them removed and replaced with white fillings. I am thankful I did not undergo the treatment as I have since have heard that Sculptra can cause immune system disorders and my system was already damaged. Cold sores are a sign of a weakened immune system. I would research Sculptra and the immune system and then make a decision on whether to have it removed. From what I have read I would not recommend anyone having this treatment. I hope you will be ok. x
  • Reply

I'm glad to hear the Claritin helped with the puffiness. What a bummer to be experiencing side effects like this so long after your injections. Please keep us updated on how things are going for you.

  • Reply